MAUDE Adverse Event Report: OTICON MEDICAL - NEURELEC NEURO ZTI COCHLEAR IMPLANT; NEURO ZTI EVO

OTICON MEDICAL - NEURELEC NEURO ZTI COCHLEAR IMPLANT; NEURO ZTI EVO
Model Number NEURO ZTI EVO
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
The oticon medical representative reports an inability to communicate with the cochlear implant during the implant activation session.Despite the use of several antennas, sound processors and magnets, the problem persists.
 
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The implant neuro zti evo was not explanted as of the date of this report.Currently, this event is not a serious injury.Follow-up reports will be submitted as necessary.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th 2021 (international recall #211014).

Brand Name
NEURO ZTI COCHLEAR IMPLANT
Common Device Name
NEURO ZTI EVO
Manufacturer (Section D)
OTICON MEDICAL - NEURELEC
2720, chemin saint-bernard
porte 14
vallauris, 06220
FR  06220
Manufacturer Contact
adrian ternisien
2720, chemin de saint-bernard
porte 14
vallauris, 06220
FR   06220
MDR Report Key16822097
Report Number3016743107-2023-00005
Device Sequence Number12479607
Product Code MCM
UDI-Device Identifier03663227801859
UDI-Public(01)03663227801859(11)220425(17)250424
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P200021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/24/2025
Device Model NumberNEURO ZTI EVO
Device Catalogue NumberM80185
Device Lot Number22-01603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Initial Report FDA Received Date04/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown